# SDR WXOA99031

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N127NK
- Make and model: Doug DC-9-21
- Aircraft serial: 47361
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 5922532503
- Condition: Dented
- Location: Lt Wing
- Stage of operation: DE
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AMA - BIRD STRIKE REPORTED TO LEFT WING AT 8500 FT DURING DESCENT FOR LANDING.  AIRCRAFT LANDED WITHOUT INCIDENT.  BIRD STRIKE INSPECTION ACCOMPLISHED IAW DC-9 MM 05-56.  FOUND LEFT WING NR 2 OUTBOARD LEADING EDGE SLAT TO HAVE SUSTAINED BIRD STRIKE DAMAGE.  DENT DIMENSIONS APPROXIMATELY 12 INCH BY 6 INCH, WITH A MEASURED DEPTH OF 1.4 INCH.  AIRCRAFT FERRIED TO MVH FOR REPAIRS.  REMOVED AND REPLACED LEFT WING NR 2 SLAT IAW DC-9 MM 27-80-1.  AIRCRAFT RETURNED TO SERVICE.  (M)
